# SDR VNAA0406002

- Difficulty date: June 2, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 23,483 hours, 21,004 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501122803
- Part serial: 7630
- Condition: Failed
- Location: Emergency Light
- Part time: 19,038 hours, 16,835 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT  DURING THE EMERGENCY POWER SUPPLY TEST, ONLY THE TOP LIGHT CAME ON.  MAINTENANCE INSPECTED AND REPLACED THE FORWARD EMERGENCY POWER SUPPLY IN ACCORDANCE WITH DORNIER MAINTENACE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
